# SDR DALA2022012600522

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,425 hours, 36,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DOUBLER REMOVAL PROCESS A WEB WAS FOUND DAMAGE ON THE RIGHT HAND SIDE, LOCATED ON INTERSECTION STA 696 AND STGR 18RH. SUMMARY OF NRC 00205: WEB ON RIGHT HAND SIDE, LOCATED ON INTERSECTION STA 696 AND STGR 18RH WAS REPAIRED PER B717 SRM 53- 00-55-2R PROCEDURE 4. (LP #2099034)
